# SDR AALA202206296962

- Difficulty date: June 25, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 16,845 hours, 6,503 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 1806D000001
- Part serial: 180611883
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 16,872 hours, 6,513 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT PACK WAS FLUCTUATING AND CAUSING THE PRESSURIZATION TO CLIMB AND DESCEND. OUTFLOW VALVE WAS OPENING AND CLOSING. ENGINE POWER WAS STEADY. **SUPPLEMENTAL REPORT FOR AALA202206276962: REPLACED RIGHT HAND FLOW CONTROL VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-51-51.** (CLOSED)
